# SDR EIA2002007

- Difficulty date: February 2, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND EXFOLIATION CORROSION AT STATION 1241 RBL 2, UNDER DOUBLER FOR APU SHROUD LINE.  REPAIRED CORROSION AREA PER ECRA 482-53-147-2.  (M)
